Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 44, NWS San Francisco Bay Area, CA

April 9, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 9, 2012, 9:03 AM PDT. It took effect at Apr 9, 2012, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 9, 2012, 9:03 AM PDT (16:03 UTC)
In effect from
Apr 9, 2012, 5:00 PM PDT
Expired
Apr 9, 2012, 4:30 PM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WHUS76 KMTR 091603
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
903 AM PDT MON APR 9 2012

...ROUGH CONDITIONS ACROSS THE SAN FRANCISCO BAR THIS MORNING...

PZZ545-100000-
/O.NEW.KMTR.RB.Y.0024.120409T1603Z-120410T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
903 AM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 5 PM PDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 5 PM PDT
THIS AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 10 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS. SEAS DECREASING TO 6 TO 8 FEET WITH A DOMINANT PERIOD
  OF 13 SECONDS THIS AFTERNOON.

* FIRST EBB CURRENT: 1.6 KNOTS AT 6:46 PM THIS EVENING

* SECOND EBB CURRENT: 2.8 KNOTS AT 6:13 AM TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ530-100015-
/O.NEW.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
903 AM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS AND WAVES: SOUTH WESTERLY WINDS WILL INCREASE TO 15 TO 25
  KT THIS AFTERNOON. THE STRONGEST WINDS WILL BE IN THE VICINITY
  OF ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
004 
WHUS76 KMTR 092129
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
229 PM PDT MON APR 9 2012

...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING...

PZZ545-100530-
/O.CAN.KMTR.RB.Y.0024.000000T0000Z-120410T0000Z/
/O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR HAS BEEN
CANCELLED. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-100530-
/O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-100530-
/O.NEW.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/
POINT ARENA TO POINT REYES TO 10 NM-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 2 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL IN
  THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-100530-
/O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-100530-
/O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-100530-
/O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-100530-
/O.CON.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
229 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SOUTH WESTERLY WINDS WILL INCREASE TO 15 TO 
  25 KT THIS AFTERNOON. THE STRONGEST WINDS WILL BE IN THE 
  VICINITY OF ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
414 
WHUS76 KMTR 092330
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
430 PM PDT MON APR 9 2012

...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING...

PZZ530-100030-
/O.CAN.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ570-100730-
/O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT 
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-100730-
/O.CON.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/
POINT ARENA TO POINT REYES TO 10 NM-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT 
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL 
  IN THE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-100730-
/O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT 
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-100730-
/O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT 
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-100730-
/O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT 
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-100730-
/O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
430 PM PDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
TUESDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT 
  TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 4:40 AM PDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 9, 4:40 AM PDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
440 AM PDT MON APR 9 2012

.DISCUSSION...AS OF 3:00 AM PDT MONDAY...IMPRESSIVE STORM SYSTEM
CONTINUES TO CHURN OUT IN THE PACIFIC NEAR 44N/135W (OR AROUND 800
MILES WEST OF PORTLAND) WITH AN OCCLUDED FRONT STRETCHING TO THE
PACNW COAST AND A COLD FRONT TO THE SOUTH OF IT ALONG THE
CALIFORNIA COAST. COASTAL RADARS HAVE BEEN PICKING UP ECHOS ALL
NIGHT BUT SO FAR EVERYTHING IS STAYING WELL TO OUR WEST. UNTIL
THE CENTER OF CIRCULATION BEGINS TO PROGRESS TO THE SE AND THE
ASSOCIATED TROF DEEPENS...THE MAIN RAIN BAND WILL MOSTLY MISS OUR
AREA. MOUNT VACA RADAR DOES SHOW A FEW VERY LIGHT RETURNS CLOSE
TO NW SONOMA. AS THE DAY PROGRESSES THAT BAND WILL CONTINUE TO
MOVE TOWARD OUR COAST AND SHOULD PROVIDE SOME LIGHT SPRINKLES OVER
THE NORTH BAY TODAY. FOR LOCATIONS IN THE SOUTH AND EASTERN PARTS
OF THE CWA FAR AWAY FROM THE RAIN...MUCH MORE SUNSHINE CAN BE
EXPECTED ALONG WITH WARMER TEMPERATURES. HIGHS WILL RANGE FROM THE
UPPER 50S IN PARTS OF THE NORTH BAY TO 70S OVER INTERIOR MONTEREY
PLUS ALL OF SAN BENITO COUNTY.

RAIN WILL FINALLY SPREAD ACROSS OUT CWA ON TUESDAY AS THE LOW
HEADS SOUTH TO 38N/133W WHILE THE MAIN BAND OF RAIN MOVES ONSHORE.
ALTHOUGH THERE STILL IS SOME DISAGREEMENT WITH THE TIMING OF THE
ONSET AND DURATION FOR PRECIPITATION LOOKS LIKE THE RUSH HOUR
AROUND THE BAY WILL GENERALLY BE WET. RAINFALL TOTALS ARE FORECAST
TO RANGE FROM 1/3-2/3" FOR MANY URBAN LOCATIONS WITH 1-2" POSSIBLE
FOR HIGHER ELEVATIONS (ESPECIALLY THE COASTAL RANGES) ON TUESDAY.
ON THING TO KEEP AN EYE ON IS IF THE 1"+ PW AMOUNTS ARE ABLE TO
MOVE FROM THE COASTAL WATERS TO ONSHORE. IF THEY DO...RAINFALL TOTALS
WILL BE GREATER THAN FORECAST.

RAIN WILL CONTINUE INTO WEDNESDAY AS THE LONGWAVE TROF MOVES TO
THE WEST COAST. ALTHOUGH PW AMOUNTS WILL BE LESS BY THIS POINT...PLENTY
OF PVA WILL HELP TO TRIGGER A ROUND OF SHOWERS AND COULD PRODUCE
ANOTHER 1/10-1/4" IN URBAN SPOTS IN ADDITION TO TUESDAY'S TOTAL.
SOME OF THE HILLS COULD SEE AROUND 1/2" ON WEDNESDAY.

ANOTHER PACIFIC STORM SYSTEM WILL MOVE TO THE WEST COAST ON
THURSDAY AND BRING THE FINAL ROUND OF RAINFALL FOR THE WEEK.
DESPITE A DEEPER UPPER LEVEL LOW...PW AMOUNTS ARE FORECAST TO
JUST BE AROUND 1/2" WHICH WILL LIKELY LEAD TO SMALLER RAINFALL
AMOUNTS THAN TUESDAY. RAIN WILL TAPER OFF BY SATURDAY.

DRY WEATHER WILL RETURN BY THE WEEKEND AND CONTINUE INTO NEXT WEEK
AS THE STORM TRACK SHIFTS BACK TO THE NORTH. AFTER A COOL WEEK...HIGHS
WILL WARM BACK CLOSER TO NORMAL VALUES BY NEXT WORK WEEK.
&&

.AVIATION...AS OF 4:33 AM PDT MONDAY...MAINLY MID TO HIGH LEVEL
CLOUDS WILL OVERSPREAD THE REGION THROUGH THIS EVENING. LOWERING
CIGS WILL BE POSSIBLE EARLY TUESDAY AS A FRONTAL BOUNDARY BEGINS
TO MOVE THROUGH THE REGION. THERE IS SOME UNCERTAINTY REGARDING
ONSET OF PRECIP SO FOR NOW WILL HANDLE IT WITH PROB30 AROUND 12Z TUESDAY.

.VICINITY OF KSFO..VFR THROUGH THIS EVENING. LATEST OBS DO SHOW A
CLOUD DECK FEW010...BUT EXTENT IS HARD TO SEE GIVEN HIGH CLOUDS ON
SATELLITE. NONE THE LESS...VFR CONDITIONS BUT WILL MONITOR TO MAKE
SURE CIGS DO NOT DEVELOP. PRECIP WILL GRADUALLY BEGIN TO MOVE INTO
SAN FRANCISCO BAY AFTER 12Z TUESDAY.

KSFO BRIDGE APPROACH...SAME AS KSFO.

MONTEREY BAY AREA TERMINALS...VFR WITH CIGS LOWERING TOWARD THE
END OF THE FORECAST.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

PUBLIC FORECAST: BELL
AVIATION/MARINE: MM
Hazardous weather outlook, Apr 9, 5:13 AM PDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
513 AM PDT MON APR 9 2012

CAZ006-505>513-516>518-528>530-101215-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
513 AM PDT MON APR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...MONDAY AND MONDAY NIGHT

A PACIFIC STORM SYSTEM WILL MOVE TOWARD THE NORTH BAY TODAY AND
SPREAD RAIN INTO THE SAN FRANCISCO BAY REGION BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL ROUNDS OF RAIN CAN BE EXPECTED AS AN ACTIVE STORM TRACK
MOVES ACROSS THE SAN FRANCISCO AND MONTEREY BAY REGION. LOCALLY
HEAVY RAIN IS POSSIBLE WHICH COULD LEAD TO PONDING ON ROADWAYS
ALONG WITH MINOR URBAN AND SMALL STREAM FLOODING. DRIER WEATHER IS
FORECAST BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 9:03 AM PDTSmall Craft Advisory for Rough BarMTR5 hr
Apr 9, 2:29 PM PDTSmall Craft AdvisoryMTR19 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.